# SDR DALA2021122908147

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CONTINUITY FITTING LH SIDE , CRACK LENGTH: 0.190 INCH APPROX, VERTICAL DIRECTION. AD 2020-17-03/ WORKCARD 5311-01226- 01 REQUESTING REPAIR DISPOSITION. REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. PERFORMED REPAIR INSTRUCTION ON CONTINUITY FITTING LH SIDE, AS PER ER/A 595412-14AD REV. ORIGINAL AND PRI 595412-14AD REV. 1.FOR TIME CONTROLLED ITEM SECTION DTE SEE LOG PAGE 2067204. ER/A 595412-14AD REV. ORIGINAL HAS BEEN COMPLIED WITH PRI 595412-14AD 0 AND PRI595412 AD REV. 1 MATCHES. RII INSPECTION COMPLETE 0992822 AE237QC JOB COMPLETE ASSOCIATED ER/A 00-595412 ADDED FOR AC 3263. (LP# 2067942)
